# SDR CALA9701314

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1701-1721
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 48L CORRODED AT STA 1701-1721.  THE LONGERON WAS REMOVED AND A NEW LONGERON SPLICE WAS FABRICATED AND INSTALLED IAW SRM 51-33-01.
